# SDR RAIA990803

- Difficulty date: August 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N338TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 932
- Engine: Garrtt TPE33112UA
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Part number: 1379305AL03
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CMI - FLT 7449 - RIGHT ENGINE OIL PRESSURE LOW.  MAINTENANCE REPLACED OIL RETURN LINE TO OIL TANK.  (X)
